# SDR SWI2025F01056

- Difficulty date: January 2, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15212
- Aircraft time: 36,402 hours, 24,998 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Condition: Out Of Date
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: TRACK ROLLER SLAT 1-2 900 LH - COMPLY WITH TASK CARD 27-530-809 LH TRACK ROLLER SEALED, TRACK 1-2, TOP FORWARD - SLAT 1 (PN CC670-12272-1) (MRB 27-81-43-717),  COMPLIED WITH SKYWEST TASKCARD 27-530-809.
